Previous |  Up |  Next


Title: Path integrals in finite sets (English)
Author: Thomas, E. G. F.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 35
Issue: 2
Year: 1994
Pages: 75
Category: math
MSC: 46G10
MSC: 46N50
MSC: 58D30
MSC: 81S40
idZBL: Zbl 0853.58026
Date available: 2012-10-06T00:37:38Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_035-1994-2_12.pdf 185.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo